# SDR USAA2015021600003

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FRAME 66, Z-500, Y318.  REPLACED FLOORBEAM AT FRAME 66, Z-500, Y318 IAW SRM 51-43-00.
